# SDR AALA20001427

- Difficulty date: August 26, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Aug Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - DURING FLIGHT, TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  TIGHTENED LEFT AUGMENTATION VALVE CLAMP.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
